MathSciNet Relay Station
MathSciNet bibliographic data
MR1039257 (91d:28003) 28A05 (04A15)
Jasiński, Jakub; Weiss, Tomasz Sierpiński sets and strong first category. Proc. Amer. Math. Soc. 111 (1991), no. 1, 235–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement